# SDR AALA202001279018

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 23,723 hours, 9,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070003001
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 FLIGHT ATTENDANT SEAT DOOR FLASHLIGHT BATTERY INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW STANDARD PRACTICES.
